# SDR CALA0500208

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Aircraft time: 26,182 hours, 13,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Intermittent
- Location: Lg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR RETRACTED AFTER TAKEOFF, CONFIGURATION WARNING HORN SOUNDED AND GEAR HANDLE WOULD NOT MOVE ABOVE OFF.  QRH PROCEDURES WERE FOLLOWED AND FLIGHT PROCEEDED NORMALLY WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND LANDING GEAR LEVER LATCH AND PRESSURE WARNING CIRCUIT BREAKER INTERMITTENT.  CIRCUIT BREAKER WAS REMOVED AND REPLACED.  A LANDING WARNING SYSTEM TEST AND LOCK SOLENOID INSTALL TEST WERE PERFORMED IAW MM 31-26-00-725-040 AND MM 32-31-31 AND BOTH TESTS PASSED.
